# SDR 9703679944

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1309T
- Make and model: Doug DC-9-31
- Aircraft serial: 47316
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR RETRACTION.  CREW RECYCLED GEAR AND LIGHT EXTINGUISHED.  FLIGHT CONTINUED TO DESTINATION AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED LEFT MAIN GEAR DOOR WARNING SWITCH.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
